Hostname: page-component-5d59c44645-hb754 Total loading time: 0 Render date: 2024-02-22T12:09:38.069Z Has data issue: false hasContentIssue false

Cardinal preserving ideals

Published online by Cambridge University Press:  12 March 2014

Moti Gitik
Affiliation:
School of Mathematical Sciences, Tel Aviv University, Tel Aviv, Israel
Saharon Shelah
Affiliation:
Department of Mathematics, Hebrew University of Jerusalem, Jerusalem. Israel, E-mail: shelah@math.huji.ac.il

Abstract

We give some general criteria, when κ-complete forcing preserves largeness properties—like κ-presaturation of normal ideals on λ (even when they concentrate on small cofinalities). Then we quite accurately obtain the consistency strength “NSλ is αi-preserving”, for λ > α2.

Type
Research Article
Copyright
Copyright © Association for Symbolic Logic 1999

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

References

REFERENCES

[1]Avraham, U., Isomorphism of Aronszajn trees, Ph.D. thesis, Jerusalem, 1979.Google Scholar
[2]Baumgartner, J., Independence results in set theory, Notices of the American Mathematical Society, vol. 25 (1978), pp. A 248249.Google Scholar
[3]Baumgartner, J. and Taylor, A., Ideals in generic extensions, II, Transactions of the American Mathematical Society, vol. 271 (1982), pp. 587609.Google Scholar
[4]Galvin, F., Jech, T., and Magidor, M., An ideal game, this Journal, vol. 43 (1978), pp. 284292.Google Scholar
[5]Gitik, M., The nonstationary ideal on α2, Israel Journal of Mathematics, vol. 48 (1984), pp. 257288.CrossRefGoogle Scholar
[6]Gitik, M., Changing cofinalities and the nonstationary ideal, Israel Journal of Mathematics, vol. 56 (1986), pp. 280314.CrossRefGoogle Scholar
[7]Gitik, M., ¬SCH from O(κ) = κ++, Annals of Pure and Applied Logic, vol. 43 (1989), pp. 209234.CrossRefGoogle Scholar
[8]Gitik, M., On generic elementary embeddings, this Journal, vol. 54 (1989), no. 3, pp. 700707.Google Scholar
[9]Gitik, M., Some results on the nonstationary ideal, Israel Journal of Mathematics, vol. 92 (1995), pp. 61112.CrossRefGoogle Scholar
[10]Gitik, M., Some results on the nonstationary ideal II, Israel Journal of Mathematics, vol. 99 (1997), pp. 175188.CrossRefGoogle Scholar
[11]Gitik, M., On clubs consisting of former regulars, this Journal, vol. 64 (1999), pp. 112.Google Scholar
[12]Harrington, L. and Shelah, S., Equiconsistency results in set theory, Notre Dame Journal of Formal Logic, vol. 26 (1985), no. 2, pp. 178188.CrossRefGoogle Scholar
[13]Jech, T., Magidor, M., Mitchell, W., and Prikry, K., Precipitous ideals, this Journal, vol. 45 (1980), pp. 18.Google Scholar
[14]Mitchell, W., The core model for sequence of measures II, preprint.Google Scholar
[15]Mitchell, W., The core model for sequences of measures I, Mathematical Proceedings of the Cambridge Philisophical Society, vol. 95 (1984), pp. 229260.CrossRefGoogle Scholar
[16]Mitchell, W., Indiscernibles, skies and ideals, Contemporary Mathematics, vol. 31 (1984), pp. 161182.CrossRefGoogle Scholar
[17]Shelah, S., Proper forcing, Lecture Notes in Mathematics, no. 940, Springer-Verlag, 1982.CrossRefGoogle Scholar
[18]Shelah, S., Some notes on iterated forcing with 2α0 > α2, Notre Dame Journal of Formal Logic, vol. 29 (1988), pp. 117.Google Scholar